Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Korobchenko E. V. Homotopy Groups of Space of Tolerant Loops. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 15-20. DOI: 10.18500/1816-9791-2011-11-3-2-15-20

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
10.08.2011
Full text:
(downloads: 147)
Language: 
Russian
Heading: 
UDC: 
513.6

Homotopy Groups of Space of Tolerant Loops

Autors: 
Korobchenko Elena Vital'evna, Saratov State University
Abstract: 

In the article is proved the theorem about isomorphism between homotopy groups of initial tolerant space and homotopy groups with descremented by one dimension of space of tolerant loops.

References: 
  1. Zeeman E. C. The topology of the brain and visual perception // The topology of 3-manifolds and related topics. New Jersey, 1962. P. 240–256.
  2. Небалуев С. И. Гомологическая теория толерантных пространств: учеб. пособие. Саратов, 2006. 111 с.
  3. Небалуев С. И. Высшие гомотопические группы толерантных пространств // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам: межвуз. сб. науч. тр. Саратов, 2003. Вып. 2. С. 15–30.